# SDR HEEA0016754

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41039
- Condition: Sticking
- Location: Engine Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SIDE TEMPERATURE INDICATOR STICKS, REFLECTIVE PAINT FLAKING.
